# SDR CALA2025031102708

- Difficulty date: February 25, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 109,255 hours, 14,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT REPORTED ABOVE FIRST OFFICERS SLIDING WINDOW 2R,  AT SECTION 41 AT STATION 188, PROXIMATELY 12 INCHES ABOVE TO 2RSLIDING WINDOW PERFORMED INTERIM REPAIR PER PART 1 OF ECRA 5310-08523. PERFORM REPETIVE INSPECTION AT EVERY CYCLE PER PART 2 INSPECTIONS AND ACCOMPLISH A PERMANENT REPAIR WITHIN 5 CYCLES PER PART3. DENT DIMENSIONS 7"X5.4" AND .100" DEEP EC 5310-08523, ACCOMPLISHED INTERIM REPAIR TO FUSELAGE SKIN DENT AT STA 188 ABOVE RH NO.2 WINDOW. PERFORM REPETITIVE INSPECTION AT EVERY CYCLE PER PART 2 INSPECTIONS AND ACCOMPLISH A PERMANENT REPAIRWITHIN 5 CYCLES PER PART 3 PERMANENT REPAIR. PERFORM VISUAL INSPECTION AT THE EXTERNAL AREA WHERE DAMAGE EXIST (DENT) AND TOOK MEASURENT. AFTER COLD WORK THE DENT, ACP'D HFEC INSPECTION ON DENTED SKIN OUTSIDE AND INSIDE SURFACES, NO CRK INDICATION NOTED. REF NDT PART 6 51-00-01 PROCEDURE 2.  SKIN STILL OIL CANNING WITH LIGHT PRESSURE APPLIED. PREPED AREA FOR REPAIR REF. SRM 53-00-01-2R-7 REPAIR 7 CUTOUT CENTER OF DATOMCQC REV PERFORMED
